MathSciNet Relay Station
MathSciNet bibliographic data
MR949900 46M35 (32A30 32F05 46A99 46B70)
Slodkowski, Zbigniew Complex interpolation of normed and quasinormed spaces in several dimensions. II. Properties of harmonic interpolation. Trans. Amer. Math. Soc. 317 (1990), no. 1, 255–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement